# SDR CALA2009110400667

- Difficulty date: November 3, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 40,603 hours, 6,064 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4104
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-57-3-0130 RT WING NR 9 SLAT EXT SURFACE 2 EA RIVET HOLES SURROUNDING FOUND CRACK.  RT WING NR 9 SLAT OUTER SKIN SURFACE 2 RIVET HOLES CRACKED.  REPAIRED AS PER SRM 57-43-01 REPAIR 2 FIG 201 AT 0SS572.549 AND OSS568.14 9 AND FORM 44.0008 ATT ITEM 1-18 ACCOMPLISHED.
